On the limiting power of set of knots generated by 1+1- and 2+1- braids

R. Bikbov 1, S. Nechaev 1, 2

Journal of Mathematical Physics 40 (1999) 6598-6608

We estimate from above the set of knots, $\\Omega(n,\\mu)$, generated by closure of n-string 1+1- and 2+1-dimensional braids of irreducible length $\\mu$ ($\\mu>>1$) in the limit n>>1.

  • 1. ITP,
    Landau Institute for Theoretical Physics
  • 2. Laboratoire de Physique Théorique et Modèles Statistiques (LPTMS),
    CNRS : UMR8626 – Université Paris XI – Paris Sud
Retour en haut